Translator Disclaimer
2010 On the existence of solutions for nonconvex hyperbolic differential inclusions
Aurelian Cernea
Commun. Math. Anal. 9(1): 109-120 (2010).

Abstract

We establish some Filippov type existence theorems for solutions of certain nonconvex fractional hyperbolic differential inclusions involving Caputo's fractional derivative.

Citation

Download Citation

Aurelian Cernea . "On the existence of solutions for nonconvex hyperbolic differential inclusions." Commun. Math. Anal. 9 (1) 109 - 120, 2010.

Information

Published: 2010
First available in Project Euclid: 21 April 2010

zbMATH: 1193.35003
MathSciNet: MR2640309

Subjects:
Primary: 34A60, 35B30
Secondary: 26A42

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.9 • No. 1 • 2010
Back to Top